RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 5, Pages 191–212 (Mi izv91)  

This article is cited in 5 scientific papers (total in 5 papers)

Weak invertibility in weight spaces of analytic functions

F. A. Shamoyan

Bryansk State Pedagogical University

Abstract: Spaces of holomorphic functions in a disc that contain strongly invertible functions that are not weakly invertible are constructed. Moreover, criteria for weak invertibility in weight spaces of entire functions are obtained.

DOI: https://doi.org/10.4213/im91

Full text: PDF file (1263 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:5, 1061–1082

Bibliographic databases:

MSC: Primary 30H05, 46E15; Secondary 30D15
Received: 17.01.1995

Citation: F. A. Shamoyan, “Weak invertibility in weight spaces of analytic functions”, Izv. RAN. Ser. Mat., 60:5 (1996), 191–212; Izv. Math., 60:5 (1996), 1061–1082

Citation in format AMSBIB
\Bibitem{Sha96}
\by F.~A.~Shamoyan
\paper Weak invertibility in weight spaces of analytic functions
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 5
\pages 191--212
\mathnet{http://mi.mathnet.ru/izv91}
\crossref{https://doi.org/10.4213/im91}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1427400}
\zmath{https://zbmath.org/?q=an:0902.46013}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 5
\pages 1061--1082
\crossref{https://doi.org/10.1070/IM1996v060n05ABEH000091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN95300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747016910}


Linking options:
  • http://mi.mathnet.ru/eng/izv91
  • https://doi.org/10.4213/im91
  • http://mi.mathnet.ru/eng/izv/v60/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Shamoyan, “Weakly invertible elements in anisotropic weighted spaces of holomorphic functions in a polydisc”, Sb. Math., 193:6 (2002), 925–943  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. F. A. Shamoyan, “On the cyclic elements of the shift operator in a weighted anisotropic space of holomorphic function in the polydisc”, J. Math. Sci. (N. Y.), 139:2 (2006), 6491–6495  mathnet  crossref  mathscinet  zmath  elib
    3. F. A. Shamoyan, “Weakly invertible elements of weighted $L^p$-spaces of holomorphic functions”, Russian Math. Surveys, 64:1 (2009), 165–167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. F. A. Shamoyan, “A weak invertibility criterion in the weighted $L^p$-spaces of holomorphic functions in the ball”, Siberian Math. J., 50:6 (2009), 1115–1132  mathnet  crossref  mathscinet  isi  elib  elib
    5. F. A. Shamoyan, “On a class of inner functions in a half-space”, Ufa Math. J., 7:4 (2015), 127–139  mathnet  crossref  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:249
    Full text:112
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020